# SDR 2022FA0000441

- Difficulty date: October 10, 2018
- Submitted: August 9, 2022
- Operation: General aviation
- Aircraft: N41LY
- Make and model: Robsin R44
- Aircraft serial: 30020
- Aircraft time: 193 hours
- Engine: Lyc O540F1B5
- Engine time: 193 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 15F19995730
- Condition: Burned
- Location: Engine
- Part time: 193 hours
- Stage of operation: CR
- How discovered: B
- Nature of condition: R, E
- Precautionary procedure: R, A

## Discrepancy

PARTIAL POWER LOSS IN CRUISE RESULTING IN STRONG YAW TO THE LEFT. PRECAUTIONARY LANDING. ON RETURN FLIGHT 2 MORE STRONG YAWS TO THE LEFT OCCURRED IN THE HOVER. INSPECTION REVEALED BURNED INTAKE VALVES. HELICOPTER WAS PARKED.
